RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 73, Number 3, Pages 323–334 (Mi tmf5635)  

Some Gibbs aspects of the sine-Gordon transformation

R. Gelerak


Abstract: Functional equations of Dobrushin–Lanford–Ruelle are studied in the case of trigonometrical perturbations of Gaussian measures defined on the space of tempered distributions. Theorem about the uniqueness of translation invariant limiting Hibbs states is proved. It is verified that global Markov property is not violated by small perturbations of Markovian measures.

Full text: PDF file (1202 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 73:3, 1247–1255

Bibliographic databases:

Received: 06.05.1986

Citation: R. Gelerak, “Some Gibbs aspects of the sine-Gordon transformation”, TMF, 73:3 (1987), 323–334; Theoret. and Math. Phys., 73:3 (1987), 1247–1255

Citation in format AMSBIB
\Bibitem{Gel87}
\by R.~Gelerak
\paper Some Gibbs aspects of the sine-Gordon transformation
\jour TMF
\yr 1987
\vol 73
\issue 3
\pages 323--334
\mathnet{http://mi.mathnet.ru/tmf5635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939782}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 73
\issue 3
\pages 1247--1255
\crossref{https://doi.org/10.1007/BF01041907}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P129500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5635
  • http://mi.mathnet.ru/eng/tmf/v73/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:189
    Full text:64
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020